Yıl 2018, Cilt 47, Sayı 3, Sayfalar 763 - 781 2018-06-01

Time-consistent reinsurance-investment strategy for mean-variance insurers with defaultable security and jumps

Qiang Zhang [1] , Qianqian Cui [2] , Ping Chen [3]

14 21

This paper studies an optimal reinsurance-investment problem for a mean-variance insurer with defaultable security and jumps. Specially, we assume that the risky asset's price process is described by a geometric Lévy process. By using a game theoretic approach, we establish the extended Hamilton-Jacobi-Bellman system for the post-default case and the pre-default case, respectively. Furthermore, we derive the closed-from expressions for the time-consistent reinsurance-investment strategy and the corresponding value function. Finally, we provide numerical examples to illustrate the impacts of model parameters on the time-consistent strategy.

Mean-variance, Proportional reinsurance, Time-consistent strategy, Defaultable bond, Geometric Lévy process
  • Bai, L. H., Zhang, H. Y.Dynamic mean-variance problem with constrained risk control for the insurers, Mathematical Methods of Operations Research 68 (1), 181-205, 2008.
  • Bäuerle N. Benchmark and mean-variance problems for insurers, Mathematical Methods of Operations Research 62 (1), 159-165, 2005.
  • Bi, J. N, Meng, Q. B., Zhang, Y. J. Dynamic mean-variance and optimal reinsurance problems under the no-bankruptcy constraint for an insurer, Annals of Operations Research 212 (1), 43-59, 2014.
  • Bielecki, T. R., Jang, I. Portfolio optimization with a defaultable security, Asia-Pacic Financial Markets 13 (2), 113-127, 2006.
  • Björk, T., Murgoci, A. A general theory of Markovian time inconsistent stochastic control problems, Working Paper, Stockholm School of Economics, 2009.
  • Björk, T., Murgoci, A., Zhou, X. Y. Mean-variance portfolio optimization with state- dependent risk aversion, Mathematical Finance 24 (1), 1-24, 2014.
  • Browne, S. Optimal investment policies for a rm with random risk process: exponential utility and minimizing the probability of ruin, Mathematics of Operations Research 20, 937-958, 1995.
  • Bo, L., Tang, D., Wang, Y., et al. On the conditional default probability in a regulated market: a structural approach, Quantitative Finance 11 (12), 1695-1702, 2011.
  • Capponi, A., Figueroa-López, J. E. Dynamic portfolio optimization with a defaultable secu- rity and regime-switching, Mathematical Finance 24 (2),207-249, 2014.
  • Chen, P., Yam, S. C. P. Optimal proportional reinsurance and investment with regime- switching for mean-variance insurers, Insurance: Mathematics and Economics 53 (3), 871- 883, 2013.
  • Due, D., Singleton, K. J. Credit risk: pricing, management, and measurement, Princeton University Press, Princeton., 2003.
  • Hipp, C., Plum, M. Optimal investment for insurers, Insurance: Mathematics and Economics 27, 215-228, 2000.
  • Kryger, E. M., Steensen, M. Some solvable portfolio problems with quadratic and collective objectives, Working Paper, University of Copenhagen, 2010.
  • Li, D. P, Rong, X. M., Zhao, H. Time-consistent reinsurance investment strategy for an insurer and a reinsurer with mean-variance criterion under the CEV model, Journal of Computational and Applied Mathematics 283, 142-162, 2015.
  • Korn, R. Kraft, H. Optimal portfolios with defaultable securities a rm value approach, International Journal of Theoretical and Applied Finance 6 (08), 793-819, 2003.
  • Promislow, D. S., Young, V. R. Minimizing the probability of ruin when claims follow Brownian motion with drift, North American Actuarial Journal 9, 109-128, 2005.
  • Shen, Y., Zeng, Y. Optimal investment-reinsurance with delay for mean-variance insurers: A maximum principle approach, Insurance: Mathematics and Economics 57, 1-12, 2014.
  • Shen, Y., Zeng, Y. Optimal investment-reinsurance strategy for mean-variance insurers with square-root factor process, Insurance: Mathematics and Economics 62, 118-137, 2015.
  • Zeng, Y., Li, Z. F., Liu, J. J. Optimal strategies of benchmark and mean-variance portfolio selection problems for insurers, Journal of Industrial and Management Optimization 6 (3), 483-496, 2010.
  • Zeng, Y., Li, Z. F. Optimal time-consistent investment and reinsurance policies for mean- variance insurers, Insurance: Mathematics and Economics 49 (1),145-154, 2011.
  • Zeng, Y., Li, Z. F., Lai, Y. Z. Time-consistent investment and reinsurance strategies for mean-variance insurers with jumps, Insurance: Mathematics and Economics 52 (3), 498- 507, 2013.
  • Zhao, H., Shen, Y., Zeng, Y. Time-consistent investment-reinsurance strategy for mean- variance insurers with a defaultable security, Journal of Mathematical Analysis and Applications 437, 1036-1057, 2016.
  • Zhu, H., Deng, C., Yue, S., et al. Optimal reinsurance and investment problem for an insurer with counterparty risk, Insurance: Mathematics and Economics 61, 242-254, 2015.
Birincil Dil en
Konular Matematik ve İstatistik
Dergi Bölümü İstatistik
Yazarlar

Yazar: Qiang Zhang (Sorumlu Yazar)

Yazar: Qianqian Cui

Yazar: Ping Chen

Bibtex @araştırma makalesi { hujms440371, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {1303-5010}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {763 - 781}, doi = {}, title = {Time-consistent reinsurance-investment strategy for mean-variance insurers with defaultable security and jumps}, key = {cite}, author = {Cui, Qianqian and Zhang, Qiang and Chen, Ping} }
APA Zhang, Q , Cui, Q , Chen, P . (2018). Time-consistent reinsurance-investment strategy for mean-variance insurers with defaultable security and jumps. Hacettepe Journal of Mathematics and Statistics, 47 (3), 763-781. Retrieved from http://dergipark.gov.tr/hujms/issue/38121/440371
MLA Zhang, Q , Cui, Q , Chen, P . "Time-consistent reinsurance-investment strategy for mean-variance insurers with defaultable security and jumps". Hacettepe Journal of Mathematics and Statistics 47 (2018): 763-781 <http://dergipark.gov.tr/hujms/issue/38121/440371>
Chicago Zhang, Q , Cui, Q , Chen, P . "Time-consistent reinsurance-investment strategy for mean-variance insurers with defaultable security and jumps". Hacettepe Journal of Mathematics and Statistics 47 (2018): 763-781
RIS TY - JOUR T1 - Time-consistent reinsurance-investment strategy for mean-variance insurers with defaultable security and jumps AU - Qiang Zhang , Qianqian Cui , Ping Chen Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 763 EP - 781 VL - 47 IS - 3 SN - 1303-5010- M3 - UR - Y2 - 2016 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Time-consistent reinsurance-investment strategy for mean-variance insurers with defaultable security and jumps %A Qiang Zhang , Qianqian Cui , Ping Chen %T Time-consistent reinsurance-investment strategy for mean-variance insurers with defaultable security and jumps %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 1303-5010- %V 47 %N 3 %R %U
ISNAD Zhang, Qiang , Cui, Qianqian , Chen, Ping . "Time-consistent reinsurance-investment strategy for mean-variance insurers with defaultable security and jumps". Hacettepe Journal of Mathematics and Statistics 47 / 3 (Haziran 2018): 763-781.